Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
it sounds like he could be having unexplained bleeding and bruising.
this can be quite serious.
he has pains on both sides of his abdomen?
he has had a chest infection and was on antibiotics he is also on warfarin and was takeing lemsip could this have caused it
yes, warfarin can cause excessive bruising and bleeding and pain.
he should go to the A&E tonight.
and get his blood coagulation levels checked.
he could be too high on his warfarin dose
sometimes infections can affect the body's metabolism of warfarin.
do you have any other questions?
what about the lemsip does it contain asperin
Lemsip max cold & flu direct lemon sachets contain two active ingredients, paracetamol (1000mg) and phenylephrine hydrochloride (12.2mg)
Lemsip Max All-In-One contains phenylephrine, guaifenesin and paracetamol
what about flomoxalin antibiotics
flomoxalin doesn't contain aspirin
and shouldn't cause bleeding.
but his infection can cause things like DIC which can cause bleeding.
he needs to go to the A&E and get his bloods checked.
he might have to go into the hospital if his bleeding and bruising doesn't get into control.
he needs blood testing to check his INR levels right away.
since he is on coumadin.
you are welcome
if done, please leave positive feedback below
we only get credit for helping clients after positive feedback
is my website if you need to reach me again.
do you see the ratings area below?